Atrial tachycardia

Hello I am 49 and have had 2 cardioversions and 3 ablations over the last 4 years. Prior to my AF I was fit and well and a keen runner. My last ablation was in Oct and at my recent f/up my ECG showed AT. I understand this can sometimes happen after an ablation. I am awaiting an angiogram and just had a 3 day monitor on. My EP has reduced my flecanide to 50 mg twice a day until I have had the angiogram and I am on verapamil 40mg 3 times a day and warfarin. Can't take beta blockers due to mild asthma. My EP wants to treat with medication, just wondered if this had happened to anyone else and how it was treated. I would like to say that I don't regret having any

of my ablations and whilst I am not quite sorted I feel much better than when I was in AF all the time. Thanks for reading

4 Replies

  • I went into Atrial tachycardia a few months after all my ablations and was treated with cardioversion which basically worked. I was then off all meds for six years until a brief spell of A tach last year when another DCCV sorted me out.

  • I had atrial tachycardia after a failed ablation. I had been put back on flecanide and one day it seemed to stop working. My A.F. seemed to trigger A.T. Eventually the A.F. went and i was left with a heart rate of 135 which lasted for a couple of months and then came lower and lower till it was normal again. I wasnt offered cardioversion but am having second ablation soon.

    I hope you get sorted soon.x

  • What do you think is causing your afib?

  • No idea what triggers it, before ablation I was in AF all the time . I don't drink or smoke , have kept myself fit and always exercised. It is a mystery to me my EP did say it might be connected to the fact that I used to run.

You may also like...